# SDR SWIA200413451

- Difficulty date: May 5, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 12,663 hours, 11,178 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT TRANSVERSE BEAM TO LANDING PLATE ATTACH CLIP FOR STOP FITTING IS CRACKED, FS 605.00, LBL 43.0.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP IAW CRJ SRM 51-40-11, 51-42-06, 51-23-00, 51-42-21, 51-41-02, 51-41-04, 51-21-11 & 51-25-16.
